Analytic representation of CR functions on hypersurfaces with singularities

Описание

Тип публикации: статья из журнала

Год издания: 2002

Идентификатор DOI: 10.1002/1522-2616(200210)244:1<170::AID-MANA170>3.0.CO;2-4

Ключевые слова: CR function; analytic representation; the Bochner-Martinelli integral

Аннотация: We prove a theorem on analytic representation of integrable CR functions on hypersurfaces with singular points. Moreover, the behaviour of representing analytic functions near singular points is investigated. We are aimed at explaining the new effect caused by the presence of a singularity rather than at treating the problem in fulПоказать полностьюl generality.

Ссылки на полный текст

Издание

Журнал: MATHEMATISCHE NACHRICHTEN

Выпуск журнала: Vol. 244

Номера страниц: 170-183

ISSN журнала: 0025584X

Место издания: WEINHEIM

Издатель: WILEY-V C H VERLAG GMBH

Авторы

  • Kytmanov A. (Krasnoyarsk State University)
  • Myslivets S. (Krasnoyarsk State University)
  • Tarkhanov N. (UniversitaAnalytic Representation of CR Functions on Hypersurfaces with Singularities)

Вхождение в базы данных